TU Darmstadt / ULB / TUbiblio

Prevalence of marginally unstable periodic orbits in chaotic billiards

Altmann, E. G. and Friedrich, T. and Motter, A. E. and Kantz, H. and Richter, A. (2008):
Prevalence of marginally unstable periodic orbits in chaotic billiards.
In: Physical Review E, APS, 77, (1), ISSN 1539-3755,
[Online-Edition: http://dx.doi.org/10.1103/PhysRevE.77.016205],
[Article]

Item Type: Article
Erschienen: 2008
Creators: Altmann, E. G. and Friedrich, T. and Motter, A. E. and Kantz, H. and Richter, A.
Title: Prevalence of marginally unstable periodic orbits in chaotic billiards
Language: English
Journal or Publication Title: Physical Review E
Volume: 77
Number: 1
Publisher: APS
Divisions: DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
05 Department of Physics
05 Department of Physics > Institute of Nuclear Physics
Zentrale Einrichtungen
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 634: Nuclear Structure, Nuclear Astrophysics and Fundamental Experiments at Low Momentum Transfer at the Superconducting Darmstadt Accelerator (S-DALINAC)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 634: Nuclear Structure, Nuclear Astrophysics and Fundamental Experiments at Low Momentum Transfer at the Superconducting Darmstadt Accelerator (S-DALINAC) > C: Fundamentale Experimente
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 634: Nuclear Structure, Nuclear Astrophysics and Fundamental Experiments at Low Momentum Transfer at the Superconducting Darmstadt Accelerator (S-DALINAC) > C: Fundamentale Experimente > C4: Quantenchaos und wellendynamisches Chaos
Date Deposited: 20 Jun 2011 07:11
Official URL: http://dx.doi.org/10.1103/PhysRevE.77.016205
Identification Number: doi:10.1103/PhysRevE.77.016205
Export:

Optionen (nur für Redakteure)

View Item View Item